Probability Theory and Related Fields

, Volume 74, Issue 2, pp 213–240

Central limit theorems for quadratic forms in random variables having long-range dependence

  • Robert Fox
  • Murad S. Taqqu
Article

DOI: 10.1007/BF00569990

Cite this article as:
Fox, R. & Taqqu, M.S. Probab. Th. Rel. Fields (1987) 74: 213. doi:10.1007/BF00569990

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Robert Fox
    • 1
  • Murad S. Taqqu
    • 1
  1. 1.Cornell UniversityIthacaUSA
  2. 2.Department of MathematicsBoston CollegeChestnut HillUSA
  3. 3.Department of MathematicsBoston UniversityBostonUSA